multi vitamins

Discussion in 'Fibromyalgia Main Forum' started by poodlemommy, Nov 1, 2005.

  1. poodlemommy

    poodlemommy New Member

    How many of you have trouble taking a multi vitamin. Im find taking calcium or omega vitamins. But when I take a multi vitamin I feel really weird for at least an hour or more. Its lake my blood sugar goes weird on me.Ive tried different brands and its still the same. I almost feel alergic to them. Anyone else have this.
    poodlemum
  2. morningsonshine

    morningsonshine New Member

    I was feeling itchy all the time, so i quit taking my expensive multi, sometimes thought i felt weird after taking it also, but thought maybe i was imagining it.
    Just taking my cal/mag, and vit C, also been taking my childrens multi- chewable and that seems fine. although, probable not enough, but thought it was better than nothing. I'm almost wondering if it is the extras they put in expensive, vits. Was having trouble with an expensive b- complex. They both had alot of digestive enzymes included and other extras.

    Misty
  3. JLH

    JLH New Member

    Hi, poodlemum!!

    I haven't had any problems taking my huge, horse pill of a multi-mineral, multi-vitamin pill!! I think what I am taking now is Centrum Silver (for the over 50 crowd!!).

    Have you tried taking it with a glass of milk?

    The Super Omega Complex capsule that I take seems like it is even bigger than the vitamin!! Yuck! The instructions on it says to make sure you drink an entire 8 oz. glass of water with it. It looks like it has liquid oil in it!

    I have this huge glass full of water that I start out taking all my morning pills with. I take the Omega first, so it's in my tummy first with all the water! I don't have a problem with taking it (vitamin) with about 15 other pills at that same time!

    After I take my morning meds (17 pills) I will eat a bowl of cereal (normally Cheerios, without sugar) so I have some food on my tummy, too.

    I'm lucky that I've never had many problems taking meds that disagree with me. I'm glad, because at 6 pm, I take 15 more pills, and then at bedtime, I take another 9 pills as well as an insulin shot! That doesn't include an pain meds during the day, because I don't take them every day.

    I think my stomach is made of cast iron by now!!!!

    Try your vitamin with a glass of milk and see if that helps. If not, ask your doc what could be in it that is making you feel so weird.

    Hugs,
    Janet